# SDR 2025F00068

- Difficulty date: March 14, 2025
- Submitted: March 20, 2025
- Operation: General aviation
- Aircraft: XAAMA
- Make and model: Boeing 737852
- Aircraft serial: 36700
- Aircraft time: 46,033 hours, 17,646 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481041
- Part serial: 09303H6924
- Condition: Cracked
- Location: Zone 200
- Part time: 68,639 hours, 18,874 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT WINDOW #2 LEFT CRACKED JUST STARTING THE DESCENT
